# SDR 08FDEA04938

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46835
- Aircraft time: 82,824 hours, 22,605 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC1111502
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION RT WING LWR SURFACE FOUND SCRATCH 22 INCHES LONG AND DEEP DENT 3  INCHES BY 3 INCHES DEEP .161 INCH ON LWR SKIN OF OUTBD AILERON. DAMAGE IS "NOT/FLIGHT AIRCRAFT STRIKE DAMAGE".   REPAIRED AREA IAW SRM 57-10-00 VOL I FIG 2 SHT 2 NOTE 8.
